# SDR QXEA2022121200337

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 8,673 hours, 5,457 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Button
- Condition: Malfunctioned
- Location: Locking
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOMATIC DOOR LOCKING AND UNLOCKING PUSH BUTTON WOULD NOT UNLOCK FLIGHT DECK DOOR. HAD TO USE EMERGENCY DOOR OPENING MANUAL LATCH. PLACED ON MEL 52-51-00A.
